Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: M. H. Protter and H. F. Weinberger
Title: Maximum principles in differential equations
Additional book information Prentice-Hall, Inc., Englewood Cliffs, N.J., 1967. x+261 pp. $8.00.


Review Information

Reviewer: Shmuel Agmon
Journal: Bull. Amer. Math. Soc. 77 (1971), 177-178
DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12667-8
PII: S 0002-9904(1971)12667-8